Alert archive / North Carolina / Tornado Warnings in 2018

Tornado Warning 13, NWS Newport/Morehead City, NC

September 14, 2018Jones County, Onslow County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Sep 14, 2018, 1:58 PM EDT for Jones County, Onslow County, North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2018, 1:58 PM EDT (17:58 UTC)
Expired
Sep 14, 2018, 2:30 PM EDT
In force
32 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated

Counties Jones County, NC, Onslow County, NC

The radar

The Morehead City radar (KMHX), 54 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 14, 6:58 AM EDTTornado WatchSPC10 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

858 
WFUS52 KMHX 141758
TORMHX
NCC103-133-141830-
/O.NEW.KMHX.TO.W.0013.180914T1758Z-180914T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
158 PM EDT FRI SEP 14 2018

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Jones County in eastern North Carolina...
  Northeastern Onslow County in eastern North Carolina...

* Until 230 PM EDT.
    
* At 157 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Maysville, or 12 miles northeast of Piney Green,
  moving northwest at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Phillips Crossroads, Maysville, Comfort, Belgrade, Pleasant Hill,
  Wyse Fork, Deppe, Dover, Loco VFD, Pollocksville and Trenton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3478 7719 3506 7763 3507 7760 3515 7753
      3516 7751 3524 7752 3523 7746 3514 7730
      3497 7710 3486 7711
TIME...MOT...LOC 1757Z 131DEG 49KT 3491 7720 

TORNADO...RADAR INDICATED
HAIL...<.75

$$

8

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Sep 14, 12:03 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Sep 14, 12:03 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1203 PM EDT Fri Sep 14 2018

.SYNOPSIS...
Dangerous Hurricane Florence will slowly drift WSW through SE NC
today. Florence will continue to bring a prolonged period of
significant and life threatening impacts across eastern North
Carolina. The remnants of the system will lift north into the Ohio
Valley early next week.

&&

.NEAR TERM /Rest of Today/...
As of 1130 AM Fri...The center of Florence very slowly drifting
to the WSW over SE NC. This slow motion will continue to
produce very heavy rains across E NC as feeder bands
continuously rotate around the center of circulation and produce
catastrophic and potentially historic flooding rains. In
addition, storm surge will continue, esp with the oncoming high
tide this afternoon and continued onshore winds. Will obviously
continue categorical pops through the next several periods. See
HLS and TCV for details on expected detailed impacts from
Florence. Some changes to tropical headlines have been made.

Previous discussion... As of 4 am Fri...Heavy rainfall, strong
winds and severe storm surge will continue over the CWA as
Hurricane Florence slowly works its way west toward the coast,
with anticipated landfall in the Wilmington area this morning.
Significant life threatening impacts will continue as Hurricane
Florence continues to slowly move along the southeast North
Carolina coastline. Extremely heavy rainfall leading to
catastrophic flooding, storm surge, and damaging winds will
continue. See HLSMHX for more information on expected impacts
from Florence.

&&

.SHORT TERM /Tonight/...
As of 4 am Fri...Florence will continue moving slowly west,
with only slow improvement in overall conditions in the forecast
area. Very heavy rain will cont over the SW tier cont the
threat for severe flash flooding.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 330 AM Fri...Hurricane Florence is forecast to very
slowly move WSW into SC Sat. The slow motion will keep threat
for very heavy rain over the srn tier with cont threat of
catastrophic flash flooding with storm total rainfall reaching
20 to 30 inches in spots. The cont gusty SE winds will also cont
the threat for storm surge flooding...espcly over the srn
coast, Pamlico Sound, Neuse and Pamlico Rivers, as well as
adjacent streams and bays.

For more details on the potentially serious impacts to Eastern
NC, please take a look at our latest storm briefing by copy and
pasting this url:

https:/www.weather.gov/media/mhx/LatestBriefing.pdf

Sunday through Wed...Florence is expected to eventually drift
away from the region early next week. There remains much
uncertainty to where Florence will move, and where any residual
associated organized rainfall will occur. Have cont likely pops
Sunday then cont broad high chance PoPs for the area into Wed.
High temps look to be near normal again with lots of clouds
around with highs in the 80s, and lows will be mostly in the
70s.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
Short Term /through 00Z Saturday/...
As of 4 am Fri...MVFR/IFR ceilings, very strong gusty winds and
heavy rain bands through the short term. The winds and the
visibility/ceiling restrictions will continue to create
extremely hazardous aviation conditions.

Long Term /Fri night through Monday/...
As of 4 am Thu...Fri night into Saturday, there will likely be
a prolonged period of sub-VFR conditions with numerous showers
and widely scattered thunderstorms will continue. For Sunday and
Mon will cont to have decent coverage of showers with bouts of
MVFR.

&&

.MARINE...
Short Term /Through Tonight/...
As of 1130 AM Fri...Some changes to tropical headlines have been
made as Florence very slowly moves WSW through SE NC. See latest
MWW as hurricane warnings have been changed to tropical storm
warnings for portions of the waters and sounds/rivers. Marine
conditions will continue to be extremely rough.

Previous discussion...As of 4 am Fri...Very dangerous marine
conditions will continue and all mariners should remain off the
water through the short term period as Hurricane Florence moves
southwest of the area.

Long Term /Sat through Monday/...
As of 500 PM Tue...Tropical storm force winds finally expected
to end later Sat or Sat evening. SE winds are forecast to
subside to 15-20 kt Sun and Mon. Seas will remain very high
ranging from 9 to 16 feet Sat to 5 to 7 ft Mon.

&&

.HYDROLOGY...
As of 1130 AM Fri...Likely historic rainfall event unfolding
over NC at this time. Hurricane Florence's slow crawl to the
west continues to bring heavy rain to eastern NC. Heaviest
rainfall at the time of this issuance was over Carteret County
where over a foot of rain has already fallen. Attention will be
on the location/training of rainbands over the area which can
quickly drop 3-4 inches of rain. The heaviest axis of rain over
Carteret/Craven/Pamlico Counties will drift west later
today/tonight bringing torrential rain over Onslow/Duplin/Jones
Counties. Areas north of HWY 264 are also vulnerable to flash
flooding, but it will be more dependent on the exact placement
and duration of rain bands. Florence's slow westward movement
will keep rainbands over the area into late Saturday and
possible Sunday, though by that time they will be more
widespread and have lesser intensity. Flash flood warnings in
effect south of HWY 264 which will likely be extended well into
the weekend.

With our rainfall forecast on track with 1 to 2 feet with amounts
around 40" possible for our coastal counties we continue to
highlight catastrophic river flooding following the passage of
Florence. Areas that flooded in Duplin/Onslow/Carteret/Jones
Counties during the record flood of Floyd can expect to flood
again. The ambiguity is a row of counties north. We are trending
wetter in the Neuse River basins with rainfall totals over 12"
which will support major flood stage. Another tier of counties
north into the Tar Basin the rainfall forecast is 8-12". Should
the rainfall forecast shift upwards one more row of counties
than correspondingly the flood levels be elevated another
category. The extend and severity of the river flooding will
cause trouble for evacuees trying to return to the area, with
flooding likely to start this weekend and deteriorate next week.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ029-044>047-079>081-091-103-104.
     Hurricane Warning for NCZ090-092>095-098.
     Flash Flood Watch through Saturday evening for NCZ029-044>047-
     079>081-090>095-098-103-104.
     Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
     098-103-104.
MARINE...Tropical Storm Warning for AMZ130-131-136-150-152.
     Hurricane Warning for AMZ135-137-154-156-158.
&&

SYNOPSIS...HSA
NEAR TERM...HSA/TL
SHORT TERM...HSA
LONG TERM...RF
AVIATION...RF/HSA
MARINE...RF/HSA/TL
HYDROLOGY...MHX
Hazardous weather outlook, Sep 14, 11:41 AM EDT, 2 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
1141 AM EDT Fri Sep 14 2018

NCZ029-044>047-080-081-151545-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-
1141 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...
...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ079-091-151545-
Greene-Lenoir-
1141 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...
...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ090-151545-
Duplin-
1141 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...
...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ092>094-151545-
Jones-Craven-Pamlico-
1141 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...
...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Storm Surge Warning.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Storm Surge Warning.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ103-104-151545-
Outer Banks Dare-Outer Banks Hyde-
1141 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...
...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.
   Storm Surge Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.
   Storm Surge Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-098-151545-
Carteret-Onslow-
1141 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...
...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Flash Flood Watch.
   Hurricane Warning.
   Storm Surge Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Hurricane Warning.
   Storm Surge Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 14, 12:04 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1204 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HURRICANE        1 N RICHLANDS           34.92N 77.55W
09/14/2018                   ONSLOW             NC   PUBLIC

            THE HERITAGE OF RICHLANDS REPORTED PART OF
            THEIR ROOF HAS CAVED IN.

&&

DAG
Local storm report, Sep 14, 12:23 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1223 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HURRICANE        1 SSE RICHLANDS         34.89N 77.54W
09/14/2018                   ONSLOW             NC   LAW ENFORCEMENT

            RICHLANDS HIGH SCHOOL CAMPUS IS FLOODED,
            WATER COMING INTO HALLWAYS.

&&

DAG
Local storm report, Sep 14, 12:28 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1228 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     STORM SURGE      4 WSW SWANSBORO         34.67N 77.19W
09/14/2018                   ONSLOW             NC   EMERGENCY MNGR

            QUEENS CREEK ROAD NEAR BRIDGE ON BEAR CREEK
            SIDE IS UNDER WATER, OVER WASHED.

&&

DAG
Local storm report, Sep 14, 12:45 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1245 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HURRICANE        2 SE JACKSONVILLE       34.75N 77.37W
09/14/2018                   ONSLOW             NC   PUBLIC

            TREE DOWN ON HOUSE ON VILLAGE DRIVE.

&&

DAG
Local storm report, Sep 14, 12:53 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1253 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     STORM SURGE      1 ESE BOGUE             34.70N 77.02W
09/14/2018                   CARTERET           NC   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED SURGE OF 3 FEET OVER
            HWY 24 NEAR GOOSE CREEK.

&&

DAG
Local storm report, Sep 14, 12:58 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1258 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HURRICANE        ATLANTIC BEACH          34.71N 76.74W
09/14/2018                   AMZ158             NC   PUBLIC

            CROWS NEST MARINA, DAMAGE TO BOATS AND
            STRUCTURE.

&&

DAG

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:49 PM EDTTornado WarningMHXDare, Hyde26 min
Sep 13, 8:51 PM EDTFlash Flood WarningMHXJones, Onslow31 hr
Sep 13, 9:55 PM EDTFlash Flood WarningMHXHyde4 hr
Sep 13, 11:51 PM EDTRiver Flood WarningMHXLenoir16 days
Sep 14, 1:41 AM EDTFlash Flood WarningMHXDare, Hyde3 hr
Sep 14, 2:13 AM EDTFlash Flood WarningMHXBeaufort, Craven, Jones, Pamlico8 hr
Sep 14, 2:40 AM EDTFlash Flood Warning EmergencyMHXCarteret, Craven, Jones, Pamlico30 hr
Sep 14, 3:10 AM EDTRiver Flood WarningMHXBeaufort22 hr
Sep 14, 6:33 AM EDTFlash Flood WarningMHXDuplin, Lenoir20 hr
Sep 14, 6:48 AM EDTFlash Flood WarningMHXGreene, Pitt23 hr
Sep 14, 8:29 AM EDTTornado WarningMHXCarteret, Pamlico46 min
Sep 14, 9:37 AM EDTTornado WarningMHXWashington23 min
Sep 14, 10:24 AM EDTTornado WarningMHXCarteret, Craven, Pamlico51 min
Sep 14, 10:38 AM EDTFlash Flood WarningMHXCraven16 hr
Sep 14, 10:59 AM EDTRiver Flood WarningMHXGreene, Lenoir, Pitt12 days
Sep 14, 11:00 AM EDTRiver Flood WarningMHXPitt36 hr
Sep 14, 11:15 AM EDTTropical Storm WarningMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more35 hr
Sep 14, 11:57 AM EDTTornado WarningMHXCarteret, Craven33 min
Sep 14, 1:06 PM EDTTornado WarningMHXCarteret, Craven, Pamlico39 min
Sep 14, 2:10 PM EDTTornado WarningMHXCarteret, Craven35 min
Sep 14, 2:22 PM EDTFlash Flood WarningMHXBeaufort12 hr
Sep 14, 5:17 PM EDTSmall Craft AdvisoryMHX70 hr
Sep 14, 7:19 PM EDTRiver Flood WarningMHXJones12 days
Sep 14, 7:21 PM EDTRiver Flood WarningMHXOnslow5 days
Sep 14, 7:25 PM EDTRiver Flood WarningMHXPitt51 hr

Nearby

Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.